It’s not hard to do. Just go to http://www.fda.gov/medwatch/report/consumer/consumer.htm
The website in questions is http://www.askapatient.com/viewrating.asp?drug=20541&name=ARIMIDEX I have also gone to http://askapatient.com to look for patient reactions to other drugs, such as a particular statin, Tamoxafin, and Prevacid. Since I registered my own problems, I have heard from about ten women who have suffered similar side effects to Arimidex–joint problems and aching so severe that one can hardly get out of bed, much less function in life. I didn’t realize that I had registered my email address and was contactable. The women taking Arimidex and wishing they weren’t were agonizing between quality and quantity of life.
And here I thought my struggle was over–that the difficult, gambling decisions had been made. Home free, worry free, until my next mammogram six months down the road. But not. (Did I mention that I passed my first check-up and mammogram in June? Now THAT was a relief!)
I’ve been on Arimidex for six months now, and I feel as if I am a hundred years old. Every joint aches–every finger, toe, shoulder, arm, leg, foot and neck joint hurts all day. It’s especially bad when I’m inactive for an hour or more–I can hardly get out of bed in the morning.